# SDR TWRA96383

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607PE
- Make and model: Boeing 747238B
- Aircraft serial: 20011
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356A36
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND CEILING LIGHT INOP AT SEAT 45 AND 52.  REMOVED AND REPLACED CEILING LIGHT ASSEMBLY.  OPS CHECKED NORMAL AS PER MM 33-51-07.  (M)
